MathSciNet Relay Station
MathSciNet bibliographic data
MR2281913 60G70 (26A12 60G30)
Jessen, Anders Hedegaard; Mikosch, Thomas Regularly varying functions. Publ. Inst. Math. (Beograd) (N.S.) 80(94) (2006), 171–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement